MAUDE Adverse Event Report: Atrium Medical Corporation ADVANTA SLIDER GDS; Prosthesis, Vascular Graft, Of 6mm And Greater Diameter

Atrium Medical Corporation ADVANTA SLIDER GDS; Prosthesis, Vascular Graft, Of 6mm And Greater Diameter
Model Number 22222
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Stenosis (2263); Obstruction/Occlusion (2422)
Date of Event 06/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to character restrictions in block e1\ initial reporter name: (b)(6)\ event site name: (b)(6) \ \ a supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
As part of post-market clinical follow-up (pmcf) registry for vxt and flixene grafts the following adverse event information was provided regarding a vxt graft.\ \ the patient developed stenosis of the distal graft anastomosis, resulting in graft occlusion and requiring a graft reintervention.On (b)(6) 2022, the patient underwent a successful endovascular intervention with balloon angioplasty and stent placement, restoring graft patency.No procedural complications were reported.

Brand Name
ADVANTA SLIDER GDS
Common Device Name
Prosthesis, Vascular Graft, Of 6mm And Greater Diameter
Manufacturer (Section D)
Atrium Medical Corporation
40 continental blvd
merrimack NH
Manufacturer (Section G)
Atrium Medical Corporation
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key50519242
Report Number3011175548-2026-000010
Device Sequence Number15833142
Product Code DSY
UDI-Device Identifier00650862222227
UDI-Public(01)00650862222227(17)231202
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K992960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/02/2023
Device Model Number22222
Device Catalogue Number22222
Device Lot Number465236
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale